Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Sir Edmund Whittaker, 1873-1956

Author: A. Erdélyi
Journal: Math. Comp. 11 (1957), 53-54
MSC: Primary 01.0X
MathSciNet review: 0086000
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 01.0X

Retrieve articles in all journals with MSC: 01.0X

Additional Information

PII: S 0025-5718(1957)0086000-5
Article copyright: © Copyright 1957 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia